# SDR 730PA0004

- Difficulty date: July 2, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N730PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 27294
- Aircraft time: 8,579 hours, 4,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP LEFT SIDE OF FUSELAGE.  REPLACED BULB, OPS CHECKS GOOD.
